Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Night sweats, coughing, facial breakouts, clear mucus in nose, itchy eyes, sneezing. Treatment?

I have night sweats and am coughing through the night. I have currently had many facial breakouts of little systs that hurt and contain clear fluid . I have had many seasonal allergies in the past, mostly when I was a child. I also have very thick clear mucus in my nose and have had symtoms of itchy eyes, sneezing as well. I don t know if this is allergy related or if it seems a bit hormonal since I recenly have been having alot of breakage in my hair
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your problem seems to be of allergy. You should take a short course of steroids. Take a tablet of montair lc also. For the eyes you may use cromal eye drops and flixonase nasal spray for the nasal discharge. If allergies are very troublesome you may go in for allergy testing and desensitization. Pl consult a dermatologist for the cysts on the face.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor